# SDR Z5FA010309N406CS1

- Difficulty date: January 3, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 2,832 hours, 2,050 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WHEN GEAR WAS RETRACTED, CREW NOTICED GEAR UNLOCK LIGHT STILL ON. CREW DIVERTED, DECLARED AN EMERGENCY AND LANDED SAFELY, BUT OVERWEIGHT. MX FACILITY SWUNG GEAR AND WAS UNABLE TO DUPLICATE REPORTED DISCREPANCY. ALL UP-LOCK SWITCHES AND WIRING WERE INSPECTED WITHOUT ANY FAULTS FOUND, ALL LANDING GEAR UPLOCK ROLLERS WERE LUBRICATED, GEAR WAS SWUNG AGAIN SEVERAL TIMES WITHOUT ANY FAULTS FOUND. CREW PERFORMED OPS CHECK FLIGHT AFTER MX AND SYS FUNCTIONED NORMALLY. ACFT WAS RETURNED TO SERVICE.
